On the dependence on parameters for second order discrete boundary value problems with the p(k)-Laplacian
dc.contributor.author | Smejda, Joanna | |
dc.contributor.author | Wieteska, Renata | |
dc.date.accessioned | 2016-02-05T07:31:45Z | |
dc.date.available | 2016-02-05T07:31:45Z | |
dc.date.issued | 2014 | |
dc.description.abstract | In this paper we study the existence and the nonexistence of solutions for the boundary value problems of a class of nonlinear second-order discrete equations depending on a parameter. Variational (the mountain pass technique) and non-variational methods are applied. | en_EN |
dc.identifier.citation | Opuscula Mathematica, Vol. 34, no. 4, pages 851–870 | |
dc.identifier.uri | http://hdl.handle.net/11652/1103 | |
dc.identifier.uri | http://www.opuscula.agh.edu.pl/index.php?mm=344 | |
dc.language.iso | en | en_EN |
dc.publisher | AGH University of Science and Technology Press | |
dc.relation.ispartofseries | Opuscula Mathematica, Vol. 34, no. 4, 2014 | |
dc.subject | discrete boundary value problems | en_EN |
dc.subject | variational methods | en_EN |
dc.subject | mountain pass theorem | en_EN |
dc.title | On the dependence on parameters for second order discrete boundary value problems with the p(k)-Laplacian | en_EN |
dc.type | Artykuł | en_EN |